# SDR 2000UALA00224

- Difficulty date: May 1, 2000
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 20,466 hours, 7,097 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN SMOKING, SPARKING, GALLEY 407.  *S/D*  REPLACED THE OVEN.
